Solpadeine Max Soluble Tablets 32’s

£9.99

pharmacy only sold x 1

Out of stock

SKU: 5012616291852 Categories: ,

Description

solpadeine max
Each effervescent tablet contains the active ingredients Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8mg and Caffeine 30mg. Also contains Sorbitol (E420), Sodium content 427 mg per tablet.
Indication:
Solpadeine Max Soluble Tablets contain a triple action formula – paracetamol, codeine and caffeine – for the short term treatment of acute moderate pain.
Dosage:
Adults and children 12 years and over:- Dissolve 2 tablets in a tumbler of water every 4 hours as required. Do not take more than 8 tablets in 24 hours.
Caution:
For three days use only. If symptoms persist, please consult your doctor. Can cause addiction. Always read the label.
Chapter:
Pain relief.
A pharmacist may contact you regarding this product
Customer declaration:
I agree to use the product strictly as it has been directed, and if symptoms persist, or if i suffer any adverse effects, i will contact my doctor or pharmacist. This is a pharmacy medicine. By ordering this product i acknowledge that i have read the information and understood the content regarding this product.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Ask a question